Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (335 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 465–468
DOI: 10.2977/prims/1195196622

Published online: 1976-12-31

The Structure of Local Solutions of Partial Differential Equations of the Fuchsian Type

Hidetoshi Tahara[1]

(1) Sophia University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Tahara Hidetoshi: The Structure of Local Solutions of Partial Differential Equations of the Fuchsian Type. Publ. Res. Inst. Math. Sci. 12 (1976), 465-468. doi: 10.2977/prims/1195196622